Some translation-invariant Banach function spaces which contain $c_0$

Abstract : We produce several situations where some natural subspaces of classical Banach spaces of functions over a compact abelian group contain the space $c_0$.
Document type :
Journal articles
Complete list of metadatas

Cited literature [44 references]  Display  Hide  Download

https://hal-univ-artois.archives-ouvertes.fr/hal-00441506
Contributor : Daniel Li <>
Submitted on : Wednesday, December 16, 2009 - 11:50:00 AM
Last modification on : Thursday, September 27, 2018 - 2:58:02 PM
Long-term archiving on : Thursday, June 17, 2010 - 7:41:14 PM

Files

LLQR3D.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00441506, version 1
  • ARXIV : 0912.3133

Collections

Citation

Pascal Lefèvre, Daniel Li, Hervé Queffélec, Luis Rodriguez-Piazza. Some translation-invariant Banach function spaces which contain $c_0$. Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2004, 163 (2), pp.137 - 155. ⟨hal-00441506⟩

Share

Metrics

Record views

384

Files downloads

565